# SDR FDEA201909222306

- Difficulty date: September 22, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER FOUND CORROSION AT STATION YW 467. RIGHT HAND WING UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER STATION YW 467 AREA CORROSION REMOVED FOUND EXCEED LIMIT AS PER SRM 57-20-01-1A ALLOWABLE DAMAGE 1 FIGURE 101, MATERIAL REMOVED EXCEED 0.100", MINIMUM THICKNESS REMAINING = 0.070". CARRIED OUT REPAIR AS PER EA 1-5730-T0349603 P1 TITLE: WINGS - PLATES AND SKINS - RT WING - CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN AUX SPAR AND YW 467. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
